# SDR SWAA2015070841566

- Difficulty date: June 24, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N7834A
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 35,444 hours, 17,165 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER INTERIOR CRACKED RIB AT STATION 92.70, 20" AFT FROM THE FWD LOWER SPAR CHORD, AT THE LOWER RADIUS INBD SIDE OF RIB.  REPAIRED RIB IAW SRM.
